| Model Number |
4FC12 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the sheath was unable to cross the septum.The sheath was removed and displayed a kink between the tip and the dilator.The sheath was replaced.The case was completed with cryo.No patient complications have been reported as a result of this event.